MathSciNet Relay Station
MathSciNet bibliographic data
MR2381018 (2009a:20010) 20C10 (16U60)
Bovdi, Victor; Hertweck, Martin Zassenhaus conjecture for central extensions of $S\sb 5$. J. Group Theory 11 (2008), no. 1, 63–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement